Nonlinear Periodic Systems with the $p$ -Laplacian: Existence and Multiplicity Results

Papalini, Francesca . Abstract and Applied Analysis 2007. 2007 (80394) :-

Locate this article in:

Bibtex

@article{CIS-318731,
  Author = {Papalini, Francesca},
  Title = {Nonlinear Periodic Systems with the $p$ -Laplacian: Existence and Multiplicity Results},
  Journal = {Abstract and Applied Analysis},
  Volume = {2007},
  Number = {80394},
  Year = {2007},
  Pages = {--},
  Keywords = {}
}

Similar articles